| Catalog Number |
SCX-800 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "possible right-side rupture (with ultrasound), inflammation and an bleeding inside".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a6, b5, d.6b, h6.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h3, h6.Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ rupture: observed an opening assessed as surgical damage.¿ hemorrhage: unable to observe as it is not related to the manufacturing process.¿ inflammation/irritation: unable to observe as it is not related to the manufacturing process.As per the investigation procedures creases and wear abrasion were observed.None of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Healthcare professional reported right side rupture, inflammation and "bleeding inside".The device has been explanted.
Event or Problem Description
Healthcare professional reported "possible right side rupture (with ultrasound), inflammation and an bleeding inside".This record is for the right side.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d9, h3, h6.